# SDR UALA2013021300858

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN SKIN BS 265 RBL 8 AND RBL 11.  REPAIRED REF ECRA 5311-01578, AND PTT 0206066.
